| Model Number |
8404BXC |
| Medical Device Problem Code |
Output below Specifications (3004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there is insufficient lighting.No negative impact in state of health reported.
Additional Manufacturer Narrative
The device in question was returned to manufacturer for evaluation as reflected in section d9.The investigation is not yet complete, investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).